# SDR FXGA2019031200000

- Difficulty date: November 10, 2018
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N935CE
- Make and model: Doug DC-9
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LOSS OF PRESSURIZATION @ FL250 RIGHT PACK WAS DMI. FOLLOWED QRH EMERGENCY CHECK LIST INSTRUCTIONS TO 10,000 FEET.  DESCENDED PER QRH TO 10,000 FEET.
